Kubmol Oral Suspension Alphonso Mango

generic_icon
Rs.38.80for 1 bottle(s) (60 ml Oral Suspension each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR Kubmol 250mg/5ml Oral Suspension

Paracetamol(250mg/5ml)

food interaction for Kubmol Oral Suspension

alcohol interaction for Kubmol Oral Suspension

pregnancy interaction for Kubmol Oral Suspension

lactation interaction for Kubmol Oral Suspension

food
alcohol
pregnancy
lactation
Kubmol Oral Suspension Alphonso Mango is to be taken with food.
None
CAUTION
It is unsafe to consume alcohol with Kubmol Oral Suspension Alphonso Mango.
UNSAFE
Kubmol Oral Suspension Alphonso Mango is safe to use during pregnancy. Most studies have shown low or no risk to the developing baby.
SAFE IF PRESCRIBED
Kubmol Oral Suspension Alphonso Mango is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
SAFE IF PRESCRIBED

SALT INFORMATION FOR Kubmol 250mg/5ml Oral Suspension

Paracetamol(250mg/5ml)

Kubmol oral suspension uses

{med_name} is used for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.

How kubmol oral suspension works

Kubmol Oral Suspension Alphonso Mango possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.

Common side effects of kubmol oral suspension

Vomiting, Indigestion, Hallucination, Abnormal vision, Hypoglycemia (low blood glucose level), Sterile pyuria, Liver toxicity, Headache, Constipation, Itching, Nephropathy, Hypersensitivity, Platelet disorders, Confusion, Depression, Hemorrhage, Insomnia (difficulty in sleeping), Nausea

SUBSTITUTES FOR Kubmol Oral Suspension

200 Substitutes
200 Substitutes
Sorted By
RelevancePrice
  • Dolopar 250 Suspension
    (60 ml Oral Suspension in bottle)
    Rs. 0.71/ml of Oral Suspension
    generic_icon
    Rs. 45.02
    pay 10% more per ml of Oral Suspension
  • Dolo 250 Oral Suspension
    (60 ml Oral Suspension in bottle)
    Rs. 0.72/ml of Oral Suspension
    generic_icon
    Rs. 45.02
    pay 11% more per ml of Oral Suspension
  • Fevago DS Suspension
    (60 ml Oral Suspension in bottle)
    Cipla Ltd
    Rs. 0.70/ml of Oral Suspension
    generic_icon
    Rs. 45.02
    pay 8% more per ml of Oral Suspension
  • Pacimol DS Oral Suspension
    (60 ml Oral Suspension in bottle)
    Rs. 0.72/ml of Oral Suspension
    generic_icon
    Rs. 45.02
    pay 11% more per ml of Oral Suspension
  • Sumo L DS Suspension
    (60 ml Oral Suspension in bottle)
    Rs. 0.73/ml of Oral Suspension
    generic_icon
    Rs. 45.02
    pay 13% more per ml of Oral Suspension

Expert advice FOR Kubmol Oral Suspension

  • Give Paracetamol to your child with food or milk to prevent an upset stomach.
  • Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses.
  • Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
  • Inform the doctor if your child has liver disease as the dose may need to be adjusted.
  • If Paracetamol does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.

Frequently asked questions FOR Kubmol 250mg/5ml Oral Suspension

Paracetamol

Q. How much Kubmol Oral Suspension Alphonso Mango should I give to my child?
Always follow your doctor's instructions regarding how much of the medicine to give and how often to give it. This depends on the strength of the medicine and the age of your child. You may also check the label or the leaflet inside the packaging for directions before use. The commonly recommended dose is 10-15 mg/kg per dose every 4 to 6 hours. In case you are not sure how much to give, consult your child’s doctor.
Q. When will my child’s condition improve after taking Kubmol Oral Suspension Alphonso Mango?
Kubmol Oral Suspension Alphonso Mango usually starts working within 30 to 60 mins of intake and shows its peak effect within 3 to 4 hours. Your child may start to feel better after a few doses. In case the pain or fever persists longer, consult your child’s doctor immediately.
Q. Can I give Kubmol Oral Suspension Alphonso Mango to my child for low-grade fever?
You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. But, you must always try to speak to your child’s doctor first.
Show More
Q. My child’s fever is persistent even after taking Kubmol Oral Suspension Alphonso Mango. What should I do?
If the fever doesn't come down after the initial few doses, the cause might be an infection (virus or bacteria). It is advised to consult your child’s doctor for specific treatment.
Q. How much of Kubmol Oral Suspension Alphonso Mango is considered as an overdose?
You should only take four doses of Kubmol Oral Suspension Alphonso Mango in 24 hours. There should be a gap of at least 4-6 hours between two doses. Do not take it for more than 3 days without first talking to your doctor. Based on the dose, more than 250 mg/kg can lead to toxicity and can be potentially fatal. An overdose is capable of causing serious damage to the liver and kidneys. Inform your doctor immediately if you think you have given too much of this medicine to your child, even if your child seems well, because of the risk of delayed, serious liver damage.
Q. Is there any special diet my child needs to follow while taking this medicine?
Unless instructed by your doctor, your child should take a normal balanced diet while continuing this medicine as lack of nutrition can put your child at risk of developing medicinal toxicity.
Q. Where should I store this medicine?
Keep this medicine at room temperature in a dry place beyond the reach of the children.
Q. In what conditions Kubmol Oral Suspension Alphonso Mango must be given with caution?
It is advised to use Kubmol Oral Suspension Alphonso Mango with caution if the child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. So, do not hesitate to share your child’s complete medical history with the doctor as that will help the doctor decide whether the medicine is safe for your child or not.
Q. Can I give Kubmol Oral Suspension Alphonso Mango on a routine basis when my child is taking a vaccine?
Kubmol Oral Suspension Alphonso Mango usually do not interfere with the ingredients in vaccines or cause a bad reaction in a child who has just been vaccinated. However, it is best if you let your child recover from the ongoing illness and finish the course of the medicine As soon as a child is feeling better the vaccine can and should be given.
Q. What if I vomit after taking Kubmol Oral Suspension Alphonso Mango?
If you vomit in less than 30 minutes after having a dose of Kubmol Oral Suspension Alphonso Mango tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.
Q. When will I feel better after taking the Kubmol Oral Suspension Alphonso Mango?
Usually, you will start feeling better after about half an hour of taking a Kubmol Oral Suspension Alphonso Mango.
Q. How often can I take the Kubmol Oral Suspension Alphonso Mango?
You should only take four doses of Kubmol Oral Suspension Alphonso Mango in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Kubmol Oral Suspension Alphonso Mango for more than 3 days without consulting a doctor first.
Q. Does Kubmol Oral Suspension Alphonso Mango make babies sleepy?
No, Kubmol Oral Suspension Alphonso Mango does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.
Q. Is Kubmol Oral Suspension Alphonso Mango safe for children?
Kubmol Oral Suspension Alphonso Mango is considered safe for children only when used as directed by the doctor.
Q. Is Kubmol Oral Suspension Alphonso Mango an antibiotic?
No, Kubmol Oral Suspension Alphonso Mango is not an antibiotic. It works as a painkiller and fever-reducing medicine.
Q. Can I take Kubmol Oral Suspension Alphonso Mango and ibuprofen together?
Ibuprofen and Kubmol Oral Suspension Alphonso Mango are safe medicines, but both should not be used together. Consult your doctor if you are not sure.
Q. How long does a Kubmol Oral Suspension Alphonso Mango take to work?
Kubmol Oral Suspension Alphonso Mango takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.
Q. What are the serious side effects of taking an excess of the Kubmol Oral Suspension Alphonso Mango?
Overdose of Kubmol Oral Suspension Alphonso Mangoe may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.

Content on this page was last updated on 22 January, 2025, by Dr. Varun Gupta (MD Pharmacology)